# SDR UALA2011122707124

- Difficulty date: December 25, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 86,573 hours, 10,498 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY PIGTAIL 502 ONLY PARTIAL COOK. FLIGHT ATTENDANT GOT SHOCKED WHEN TOUCHED PIGTAIL.  PINS ON AFT GALLEY PIGTAIL PARTIALLY PULLED. WIRING IS SECURE. RESET BACKSHELL ON ELECTRICAL CONNECTOR AND OPS NORMAL.
